MathSciNet Relay Station
MathSciNet bibliographic data
MR1202417 58F05 (53C15 53C22 58E10)
Otal, Jean-Pierre Sur la géometrie symplectique de l'espace des géodésiques d'une variété à courbure négative. (French) [On the symplectic geometry of the space of geodesics of a negatively curved manifold] Rev. Mat. Iberoamericana 8 (1992), no. 3, 441–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement